Alert archive / Michigan / River Flood Warnings in 2017

River Flood Warning 35, NWS Grand Rapids, MI

June 23, 2017Gratiot County, Michigan

NWS Grand Rapids, MI issued this river flood warning at Jun 23, 2017, 11:26 AM EDT for Gratiot County, Michigan. It took effect at Jun 23, 2017, 6:00 PM EDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jun 23, 2017, 11:26 AM EDT (15:26 UTC)
In effect from
Jun 23, 2017, 6:00 PM EDT
Expired
Jun 26, 2017, 8:00 PM EDT
In force
3 days
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Flood severity
Minor

County Gratiot County, MI

The radar

The Grand Rapids radar (KGRR), 89 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pine River at Alma (ALMM4).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04155000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

488 
WGUS43 KGRR 231526
FLWGRR


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Grand Rapids MI
1126 AM EDT Fri Jun 23 2017

...The National Weather Service in Grand Rapids has issued a flood 
warning for the following rivers in Southwest Lower Michigan...

  Muskegon River Near Croton affecting Newaygo County
  Little Muskegon River Above Morley affecting Mecosta County
  Pine River At Alma affecting Gratiot County

...Forecast Flooding Changed from Minor to Moderate Severity for the 
following river in Southwest Lower Michigan...

  Chippewa River Below Mt Pleasant affecting Isabella County

.Three to six inches of rain has fallen across the area Thursday 
night into Friday morning. Rivers are rapidly rising in response. The 
following forecast is based on observed and forecast 24 hour 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Even 6 inches of fast-moving flood water can knock 
you off your feet... and a depth of 2 feet will float your car.  
Never try to walk... swim... or drive through such swift water.  If 
you come upon flood waters... stop... turn around and go another way.

This warning will be in effect until the river falls below its flood 
stage.  

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC073-241726-
/O.EXT.KGRR.FL.W.0032.170623T1526Z-170627T1800Z/
/MPTM4.2.ER.170623T1138Z.170624T1200Z.170627T0400Z.NO/
1126 AM EDT Fri Jun 23 2017

...Forecast flooding increased from Minor to Moderate severity...
The flood warning continues for 
  the Chippewa River Below Mt Pleasant.
* until Tuesday afternoon.
* At 10:15 AM Friday the stage was 9.5 feet.
* Flood stage is 8.0 feet.
* Minor Flooding is occurring and Moderate flooding is forecast.
* Forecast, the river will continue rising to near 11.4 feet by 
  Saturday morning. The river will fall below flood stage early 
  Tuesday morning.
* Impact, at 11.0 feet...Expect moderate flooding of residences 
  located in the north part of Mt. Pleasant.
* Flood history, this crest compares to a previous crest of 11.4 feet 
  on Jan 26 1950.  

&&

LAT...LON 4362 8485 4367 8475 4366 8461 4358 8461
      4360 8472 4356 8480             

$$

MIC123-241725-
/O.NEW.KGRR.FL.W.0033.170623T1800Z-170625T1800Z/
/CROM4.1.ER.170624T0400Z.170624T1200Z.170625T0400Z.NO/
1126 AM EDT Fri Jun 23 2017

The National Weather Service in Grand Rapids has issued a 

* Flood Warning for 
  the Muskegon River Near Croton.
* until Sunday afternoon.
* At 10:30 AM Friday the stage was 8.3 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is forecast.
* Forecast, the river will rise to around 9.3 feet by Saturday 
  morning if not sooner. The river will fall below flood stage early 
  Tuesday morning.
* Impact, at 9.5 feet...Flood water begins surrounding cottages and 
  homes downstream from the City of Newaygo in the areas of Leisure 
  Land subdivision in Bridgeton Township and Sycamore Flats in 
  Ashland Township impacting 17 properties.
* Flood history, this crest compares to a previous crest of 9.4 feet 
  on Mar 14 2006.  

&&

LAT...LON 4335 8604 4345 8582 4346 8570 4342 8562
      4338 8578 4328 8604             

$$

MIC107-241725-
/O.NEW.KGRR.FL.W.0034.170623T2200Z-170626T0600Z/
/MORM4.1.ER.170624T0112Z.170624T1200Z.170624T2100Z.NO/
1126 AM EDT Fri Jun 23 2017

The National Weather Service in Grand Rapids has issued a 

* Flood Warning for 
  the Little Muskegon River Above Morley.
* from this evening to late Sunday night.
* At 10:15 AM Friday the stage was 4.3 feet.
* Flood stage is 6.0 feet.
* Minor Flooding is forecast.
* Forecast, the river will rise above flood stage by tonight and 
  continue to rise to near 6.5 feet by Saturday morning. The river 
  will fall below flood stage by Saturday night.
* Impact, at 6.0 feet...Widespread minor flooding of low lying areas 
  with homes isolated by high water.
* Flood history, this crest compares to a previous crest of 7.0 feet 
  on Jul 18 1982.  

&&

LAT...LON 4352 8544 4354 8537 4350 8529 4347 8534
      4347 8544                       

$$

MIC057-241725-
/O.NEW.KGRR.FL.W.0035.170623T2200Z-170627T0000Z/
/ALMM4.1.ER.170623T2327Z.170624T1200Z.170626T1000Z.NO/
1126 AM EDT Fri Jun 23 2017

The National Weather Service in Grand Rapids has issued a 

* Flood Warning for 
  the Pine River At Alma.
* from this evening to Monday evening.
* At  8:00 AM Friday the stage was 5.9 feet.
* Flood stage is 8.0 feet.
* Minor Flooding is forecast.
* Forecast, the river will rise above flood stage by this evening 
  and continue to rise to near 9.0 feet by Saturday morning. The 
  river will fall below flood stage by Monday morning.
* Impact, at 9.5 feet...Expect flooding in basements in residences 
  along Downie and River Streets.
* Flood history, this crest compares to a previous crest of 9.0 feet 
  on Apr 12 1965.  

&&

LAT...LON 4334 8476 4340 8469 4347 8459 4347 8452
      4336 8463 4329 8474             

$$

CAS
2 follow-up statements
987 
WGUS83 KGRR 232113
FLSGRR


Flood Statement
National Weather Service Grand Rapids MI
513 PM EDT Fri Jun 23 2017

...The flood warning continues for the following rivers in Southwest 
Lower Michigan...

  Muskegon River Near Croton affecting Newaygo County
  Little Muskegon River Above Morley affecting Mecosta County
  Chippewa River Below Mt Pleasant affecting Isabella County
  Pine River At Alma affecting Gratiot County

.The Chippewa River at Mount Pleasant will achieve the second
highest crest on record, likely coming within 1 foot of the historic
1986 flood. Expect major flooding of residences, parks, and golf
courses in the Mount Pleasant area. Elsewhere, flooding is imminent
or ongoing on the Pine River, Muskegon River, and Little Muskegon
River. The following forecast is based on observed and forecast 24
hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC073-242313-
/O.EXT.KGRR.FL.W.0032.000000T0000Z-170627T2100Z/
/MPTM4.3.ER.170623T1138Z.170624T0600Z.170627T0900Z.NR/
513 PM EDT Fri Jun 23 2017

The Flood Warning continues for
  the Chippewa River Below Mt Pleasant.
* until Tuesday afternoon.
* at  4:15 PM Friday the stage was 13.5 feet.
* Flood stage is 8.0 feet.
* Major Flooding is occurring and Major Flooding is forecast.
* Forecast, the river will continue rising and crest near 14.6 feet
  by 2am Saturday morning. The river will fall below flood
  stage Tuesday morning.
* Impact, at 15.0 feet...Expect major widespread flooding of 
  residences located in Northern and Western Mt. Pleasant and parks 
  and golf courses adjacent to the river are under high water.

&&

LAT...LON 4362 8485 4367 8475 4366 8461 4358 8461
      4360 8472 4356 8480             

$$

MIC123-242312-
/O.EXT.KGRR.FL.W.0033.000000T0000Z-170625T1400Z/
/CROM4.1.ER.170623T2105Z.170624T0600Z.170625T0200Z.NO/
513 PM EDT Fri Jun 23 2017

The Flood Warning continues for
  the Muskegon River Near Croton.
* until Sunday morning.
* at  4:30 PM Friday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is forecast.
* Impact, at 9.5 feet...Flood water begins surrounding cottages and 
  homes downstream from the City of Newaygo in the areas of Leisure 
  Land subdivision in Bridgeton Township and Sycamore Flats in 
  Ashland Township impacting 17 properties.
* Flood history, this crest compares to a previous crest of 10.0 feet 
  on Apr 1 2016.  

&&

LAT...LON 4335 8604 4345 8582 4346 8570 4342 8562
      4338 8578 4328 8604             

$$

MIC107-242312-
/O.EXT.KGRR.FL.W.0034.170624T0112Z-170626T0900Z/
/MORM4.1.ER.170624T0112Z.170624T1200Z.170624T2100Z.NO/
513 PM EDT Fri Jun 23 2017

The Flood Warning continues for
  the Little Muskegon River Above Morley.
* from this evening to late Sunday night.
* at 10:15 AM Friday the stage was 4.3 feet.
* Flood stage is 6.0 feet.
* Minor Flooding is forecast.
* Forecast, rise above flood stage by tonight and continue to rise to
  near 6.5 feet by tomorrow morning. the river will fall below flood 
  stage by tomorrow afternoon.
* Impact, at 6.0 feet...Widespread minor flooding of low lying areas 
  with homes isolated by high water.

&&

LAT...LON 4352 8544 4354 8537 4350 8529 4347 8534
      4347 8544                       

$$

MIC057-242312-
/O.EXT.KGRR.FL.W.0035.170623T2338Z-170626T2200Z/
/ALMM4.1.ER.170623T2338Z.170624T1200Z.170626T1000Z.NO/
513 PM EDT Fri Jun 23 2017

The Flood Warning continues for
  the Pine River At Alma.
* until Monday evening.
* at  2:00 PM Friday the stage was 6.4 feet.
* Flood stage is 8.0 feet.
* Minor Flooding is forecast.
* Forecast, rise above flood stage by this evening and continue to 
  rise to near 9.0 feet by tomorrow morning. the river will fall 
  below flood stage by Monday morning.
* Impact, at 9.5 feet...Expect flooding in basements in residences 
  along Downie and River Streets.
* Flood history, this crest compares to a previous crest of 9.3 feet 
  on Apr 26 2009.  

&&

LAT...LON 4334 8476 4340 8469 4347 8459 4347 8452
      4336 8463 4329 8474             

$$

Hoving
738 
WGUS83 KGRR 240136
FLSGRR


Flood Statement
National Weather Service Grand Rapids MI
936 PM EDT Fri Jun 23 2017

...The flood warning has been cancelled for the following rivers in 
Southwest Lower Michigan...

  Pine River At Alma affecting Gratiot County

...The flood warning continues for the following rivers in Southwest 
Lower Michigan...

  Chippewa River Below Mt Pleasant affecting Isabella County

.The Chippewa River below Mt Pleasant will be cresting at 14.8 feet
early Saturday morning, just shy of the record crest of 15.58 feet
set in 1986, making for the second highest crest on record.
Widespread major flooding is expected with this crest tonight and the
river will not go below major flood stage until Saturday night. Also,
the river will not go below flood stage until Tuesday morning. At
Alma, the crest is coming in lower than originally projected and the
warning will be canceled. The following forecast is based on observed
and forecast 24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC073-250336-
/O.CON.KGRR.FL.W.0032.000000T0000Z-170627T2100Z/
/MPTM4.3.ER.170623T1138Z.170624T0600Z.170627T0900Z.NR/
936 PM EDT Fri Jun 23 2017

The Flood Warning continues for
  the Chippewa River Below Mt Pleasant.
* until Tuesday afternoon.
* at  8:15 PM Friday the stage was 14.5 feet.
* Flood stage is 8.0 feet.
* Major Flooding is occurring and Major Flooding is forecast.
* Forecast, the river will continue rising and crest near 14.8 feet
  by 2 AM Saturday morning. This will be just shy of the record stage
  of 15.58 feet set in September 1986. The river will fall below
  flood stage Tuesday morning.
* Impact, at 15.0 feet...Expect major widespread flooding of 
  residences located in Northern and Western Mt. Pleasant and parks 
  and golf courses adjacent to the river are under high water.

&&

LAT...LON 4362 8485 4367 8475 4366 8461 4358 8461
      4360 8472 4356 8480             

$$

MIC057-240206-
/O.CAN.KGRR.FL.W.0035.000000T0000Z-170626T2200Z/
/ALMM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 PM EDT Fri Jun 23 2017

The Flood Warning is cancelled for
  the Pine River At Alma.
* at  7:52 PM Friday the stage was 6.5 feet.
* Flood stage is 8.0 feet.
* Forecast, the river will crest below flood stage at 6.7 feet after 
  midnight tonight.
* Impact, at 7.0 feet...River is bankfull.

&&

LAT...LON 4334 8476 4340 8469 4347 8459 4347 8452
      4336 8463 4329 8474             

$$

Hoving

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Jun 23, 11:07 AM EDT, 19 minutes earlier.

Area forecast discussion, Jun 23, 11:07 AM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
1107 AM EDT Fri Jun 23 2017

LATEST UPDATE...
Update/marine

.SYNOPSIS...
Issued at 330 AM EDT Fri Jun 23 2017

A cold front will push south through the area this morning bringing
rounds of showers and thunderstorms. Cooler and less humid air will
filter in behind the front this evening and tonight. Lows tonight
will dip into the upper 50s with highs on Saturday only making it to
around 70 degrees. The cooler conditions will persist into Sunday as
well with highs around 70 once again. After a dry night tonight,
small chances for showers and a scattered thunderstorm return to the
forecast for the weekend.

&&

.UPDATE...
Issued at 1105 AM EDT Fri Jun 23 2017

Have updated the forecast to reflect the latest trends. Showers
are winding down/exiting with decreasing cloud expected this
afternoon. Forecast wording has been freshened up accordingly.

&&

.SHORT TERM...(Today through Sunday)
Issued at 330 AM EDT Fri Jun 23 2017

We will be dropping the areal flood watch with this forecast
issuance as the heavier rain is winding down across Central Lower
Michigan. This area is covered by Flood Advisories and Flood
Warnings at this time. South of that area, we are expecting more
transient showers and storms as the cold front is finally on the
move south. The front stalled across Central Lower Michigan earlier
in the night resulting in rainfall totals in excess of 5 inches
across portions of Isabella County. Showers and storms will work
south into the I-96 corridor before day break and move south of I-94
around noon. Skies will turn partly cloudy this afternoon as deep
layer RH values below 50 percent late this afternoon and evening.

A quiet night tonight will be followed by a return to more unsettled
weather this weekend. Not expecting a washout, but diurnal
instability will build each afternoon with a chance for showers and
a few storms both Saturday and Sunday. The upper pattern will
feature northwest flow with embedded shortwaves working through the
area.

.LONG TERM...(Sunday night through Thursday)
Issued at 330 AM EDT Fri Jun 23 2017

The long term period starts off with a mid to upper level trough
over the Great Lakes Region.  Models are in decent agreement in
tracking it slowly east Sunday night into Tuesday.  The latest GFS
is quicker with this features departure.  So it looks unsettled with
the cold core system overhead and relatively warmer lakes around.

Mid level heights rise steadily into Wednesday as warm air advection
strengthens.  Will need to monitor the risk for showers and
thunderstorms as the warm front lifts north.

Another mid level low/trough drops out of the Canadian Prairies for
Thursday resulting in height falls for MI. We could see
thunderstorms developing by the end of the period.

I did warm up temperatures slightly during the warm air advection
period as we commonly see values that end up higher than forecasted
in those regimes this far out.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 758 AM EDT Fri Jun 23 2017

Cold front is progressing to the south this morning and should be
south of the TAF sites by 15z. Showers and a few thunderstorms
will remain possible through that time as well. MVFR and IFR
ceilings are prevalent this morning, but they will lift during the
late morning and midday hours. VFR weather is expected this
afternoon and tonight.

&&

.MARINE...
Issued at 1105 AM EDT Fri Jun 23 2017

Waves have settled down since the early morning reports near 4
feet, with buoys now showing 1-2 feet.

Winds and waves should remain below criteria tonight, with
borderline SCA conditions expected Saturday into Sunday.

&&

.HYDROLOGY...
Issued at 824 AM EDT Fri Jun 23 2017

3 to 7 inches of rain fell overnight in much of Isabella,
Mecosta, Clare, and Osceola counties (greatest amounts in
Isabella). Areal/road flooding is ongoing though the exact impacts
are still being assessed. The bulk of the rain fell in the
Chippewa, Muskegon, and part of the Pine River basins. River flood
headlines will be needed at Mount Pleasant, Croton, Alma, and
Evart. Fortunately the heavy rain is moving out of the area this
morning.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...None.
&&

UPDATE...Meade
SYNOPSIS...Duke
SHORT TERM...Duke
LONG TERM...MJS
AVIATION...Duke
HYDROLOGY...CAS
MARINE...Duke
Hazardous weather outlook, Jun 23, 11:15 AM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
National Weather Service Grand Rapids MI
1115 AM EDT Fri Jun 23 2017

MIZ037>040-043>046-050>052-056>059-064>067-071>074-241515-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
1115 AM EDT Fri Jun 23 2017

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated thunderstorms are possible in the afternoon Saturday
through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-241515-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1115 AM EDT Fri Jun 23 2017

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Winds and waves may be hazardous to small craft over the weekend.

Hazardous swimming conditions are also possible during that time.

Ostuno

In the hours before

Local storm report, Jun 23, 6:02 AM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
602 AM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     HEAVY RAIN       1 SSE MOUNT PLEASANT    43.59N 84.77W
06/23/2017  M6.67 INCH       ISABELLA           MI   MESONET

            APPROXIMATELY A 9 HOUR TOTAL. CWOP MESONET
            STATION D5588, MOUNT PLEASANT.

&&

CAS
Local storm report, Jun 23, 6:12 AM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
612 AM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 AM     HEAVY RAIN       3 NE MOUNT PLEASANT     43.62N 84.74W
06/23/2017  M4.60 INCH       ISABELLA           MI   AWOS

            APPROXIMATE TOTAL OVER THE PAST 9 HOURS.
            AWOS STATION MOP, MT PLEASANT MUNI ARPT.

&&

CAS
Local storm report, Jun 23, 8:31 AM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
831 AM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HEAVY RAIN       1 SSE MOUNT PLEASANT    43.59N 84.77W
06/23/2017  M6.88 INCH       ISABELLA           MI   MESONET

            THIS IS A 24 HOUR TOTAL BUT ALMOST ALL THE
            RAIN FELL IN THE LAST 12 HOURS. CWOP MESONET
            STATION D5588, MOUNT PLEASANT.

0800 AM     HEAVY RAIN       3 NNE LAKEVIEW          43.48N 85.26W
06/23/2017  M5.73 INCH       MECOSTA            MI   COCORAHS

            THIS IS A 24 HOUR TOTAL BUT NEARLY ALL THE
            RAIN FELL IN THE LAST 12 HOURS. COCORAHS
            STATION MI-ME-8, 2 NNE LAKEVIEW.

0754 AM     HEAVY RAIN       3 NE MOUNT PLEASANT     43.62N 84.74W
06/23/2017  M5.02 INCH       ISABELLA           MI   AWOS

            THIS IS A 24 HOUR TOTAL. 4.87 INCHES FELL IN
            THE LAST 12 HOURS. AWOS STATION MOP, MT
            PLEASANT MUNI ARPT.

0700 AM     HEAVY RAIN       3 NNW STANWOOD          43.63N 85.48W
06/23/2017  M3.92 INCH       MECOSTA            MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION MI-ME-11, 3
            NNW STANWOOD.

0430 AM     HEAVY RAIN       2 NW SYLVESTER          43.56N 85.28W
06/23/2017  M3.56 INCH       MECOSTA            MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION MI-ME-10, 2
            NW SYLVESTER.

0700 AM     HEAVY RAIN       5 SSE WOODVILLE         43.61N 85.64W
06/23/2017  M3.22 INCH       NEWAYGO            MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION MI-NW-8, 4
            SE WOODVILLE.

0800 AM     HEAVY RAIN       5 ESE HARRISON          43.99N 84.70W
06/23/2017  M3.03 INCH       CLARE              MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION MI-CL-5, 8
            SW SKEELS.

0755 AM     HEAVY RAIN       2 NW BIG RAPIDS         43.72N 85.50W
06/23/2017  M2.14 INCH       MECOSTA            MI   AWOS

            24 HOUR TOTAL. AWOS STATION RQB, BIG RAPIDS
            ROBEN-HOOD ARPT.

0700 AM     HEAVY RAIN       1 WNW ALMA              43.38N 84.67W
06/23/2017  M1.90 INCH       GRATIOT            MI   CO-OP OBSERVER

            24 HOUR TOTAL. CO-OP OBSERVER STATION ALMM4,
            ALMA.

0700 AM     HEAVY RAIN       1 NNE BRUNSWICK         43.45N 86.03W
06/23/2017  M1.82 INCH       NEWAYGO            MI   CO-OP OBSERVER

            24 HOUR TOTAL. CO-OP OBSERVER STATION FREM4,
            4 WSW FREMONT.

0700 AM     HEAVY RAIN       2 SE ALASKA             42.82N 85.45W
06/23/2017  M1.32 INCH       KENT               MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION MI-KN-17, 2
            SE ALASKA.

0730 AM     HEAVY RAIN       4 SE MCBRIDE            43.31N 84.99W
06/23/2017  M1.29 INCH       MONTCALM           MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION MI-MT-5, 3
            ESE MCBRIDE.

0700 AM     HEAVY RAIN       4 NE BRIDGETON          43.38N 85.88W
06/23/2017  M1.27 INCH       NEWAYGO            MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION MI-NW-2, 3
            ENE BRIDGETON.

0757 AM     HEAVY RAIN       3 S IONIA               42.94N 85.06W
06/23/2017  M1.24 INCH       IONIA              MI   AWOS

            24 HOUR TOTAL. AWOS STATION Y70, IONIA
            COUNTY ARPT.

0730 AM     HEAVY RAIN       1 NNE ROCKFORD          43.14N 85.55W
06/23/2017  M1.08 INCH       KENT               MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION MI-KN-81,
            ROCKFORD.

&&

CAS
Local storm report, Jun 23, 8:50 AM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
850 AM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       MORLEY                  43.49N 85.45W
06/23/2017  E3.50 INCH       MECOSTA            MI   PUBLIC

            APPROXIMATELY A 9 HOUR TOTAL. REPORT VIA
            SOCIAL MEDIA.

&&

CAS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 9:53 PM EDTFlood WatchGRRAllegan, Barry, Clare, Clinton, Eaton, Gratiot and 13 more6 hr
Jun 22, 10:01 PM EDTSpecial Weather StatementGRRIsabella, Mecosta59 min
Jun 22, 11:01 PM EDTAreal Flood AdvisoryGRRGratiot, Isabella, Mecosta, Montcalm4 hr
Jun 22, 11:05 PM EDTRiver Flood AdvisoryGRRIsabella69 hr
Jun 22, 11:32 PM EDTAreal Flood WarningGRRIsabella, Mecosta, Montcalm24 hr
Jun 22, 11:37 PM EDTSpecial Weather StatementGRRLake53 min
Jun 23, 12:01 AM EDTAreal Flood AdvisoryGRRLake, Mason4 hr
Jun 23, 12:06 AM EDTSpecial Weather StatementGRRClare, Osceola54 min
Jun 23, 12:25 AM EDTAreal Flood AdvisoryGRRClare, Lake, Mecosta, Newaygo, Osceola4 hr
Jun 23, 12:36 AM EDTRiver Flood WarningGRRIsabella4 days
Jun 23, 12:37 AM EDTSevere Thunderstorm WarningGRRClare, Isabella38 min
Jun 23, 2:51 AM EDTSpecial Weather StatementGRRIsabella, Montcalm54 min
Jun 23, 11:26 AM EDTRiver Flood WarningGRRNewaygo51 hr
Jun 23, 11:26 AM EDTRiver Flood WarningGRRMecosta63 hr
Jun 23, 11:30 AM EDTRiver Flood AdvisoryGRROsceola21 hr

Nearby

River Flood Warnings in Michigan, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.